# SDR SWAA072254

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 54,282 hours, 54,205 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND STRINGER CLIP CRACKED AT BS 727C, STR 5R.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
